[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Humalog infusion site failure

In a message dated 8/23/00 12:43:21 PM !!!First Boot!!!, email @ redacted writes:

<< > My 14 year old son starting pumping 6 weeks ago.  After 4 
 > weeks of pumping he 
 > developed red blotches and itching.  After trial and error, 
 > we discovered he 
 > was "allergic" to the IV3000 tape and also to Polyskin.  
 > Tegaderm tape 
 > worked!  Hope this is of help to someone else with the same problem.
 He might be allergic to latex, which both IV3000 and Polyskin (I think)
 have.  I don't know about Tegaderm.  In any case, you might want to have him
 tested, and, if he is allergic to latex get the appropriate counseling for
 what he should avoid.
 Jim Handsfield >>
Thanks Jim for that info.  If he's allergic to latex that would be very, very 
important to know!  I will definitely research this.  Thank you!
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml